I have been on Celexa for about 2.5 months, and have been experiencing really bothersome tremor and muscle jerks/tics since then. It is really intolerable at times. I have had to decrease to about 5mg, which appears to still be effective, but the shaking persists. I have been on Celexa many times in the past (the most recent stint I was taking 40mg for about 3 years), and have never experienced shaking like this. The only change is that I am 4 months postpartum with my first child. Anyone else experience shaking on Celexa?
Muscle jerking/twitching/tremor on Celexa?
Question posted by kdvirginia on 28 Nov 2016
Last updated on 9 December 2021
Yes, I have experienced muscle twitching involuntarily jerking movements. I get kind of scared b/c it mimick a seizure. I take 20mg of citalopram daily. I wish I could change med, but all meds have some kind of side effects
I do. Been on 10 mg for 2,5 weeks and it seems to be getting worse. Feel very afraid. Is it like parts of your body can "pop"?
- Celexa uses and safety info
- Celexa information for Healthcare Professionals (includes dosage details)
- Side effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.